A Hamilton-Jacobi-Bellman approach for the optimal control of an abort landing problem

december, 2016
Publication type:
International conference with proceedings
Workshop:
IEEE 55th Conference on Decision and Control (CDC), 2016
Keywords :
Aircraft, Trajectory, Force, Optimal control, Mathematical model, Aerodynamics, Jacobian matrices
Abstract:
We study an aircraft abort landing problem modelled by a five dimensional state system with state constraints and a maximum running cost function as introduced by Bulirsch, Montrone and Pesch (J. Optim. Theory Appl., Vol. 70, No 1, pp 1–23, 1991). We propose a Hamilton-Jacobi-Bellman (HJB) approach in order to compute the value function associated to the problem, as well as trajectory reconstruction procedures based on the value function, or on a related exit time function. Some numerical illustrations are included to show the relevance of our approach.
BibTeX:
@inproceedings{Ass-Bok-Des-Zid-2016-1,
    author={Mohamed Assellaou and Olivier Bokanowski and Anna Désilles 
           and Hasnaa Zidani },
    title={A Hamilton-Jacobi-Bellman approach for the optimal control of 
           an abort landing problem },
    doi={10.1109/CDC.2016.7798815 },
    organization={IEEE 55th Conference on Decision and Control (CDC), 2016 },
    year={2016 },
    month={12},
}